It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Kidney Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-13-2012, 04:44 PM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: Amelia, Louisiana United States
Posts: 5
spencera HB User
Niacin and KidneyStones

Im 62 years old have never had kidney problems or stones nor have I ever had a nosebleed in my life. In the last two weeks I started bleeding from my nose and this brought me into the emergency room because we couldnot stop the bleeding. during this time and before the nosebleed I was noticing a redish color in my urine, I was not sure what was going on and said nothing to my wife for a week or so. when I did ask my wife to see what she thought of the color of my urine, she said it was blood in the urine. my wife made an appointment with my urologist and went to see him. He decided to test my blood and set up a sugery to go in and see just what is going on. the Blood test came back with a high uric acid level and my urologist found that I had two uric acid kidney stones in my right kidney. One stone was removed and the second stone is being desolved by meds as I write this email. I have an appointment with my Urologist in a week and want to explain to him what my wife and I believe has caused the high level of uric acid in my body and also the two Kidney Stones and the bleeding of the nose......Several years back one of my MD doctors started me on 500mg of Niacin for my Triglissiride level, as time went on my Triglissiride level was not getting much better so the Niacin dosage was increased to the amount of 3000mg dailey and I took that for several years. My wife and I believe that by taking 3000mg dailey has caused my uric acid level to be high and is the cause of my uric acid kidney stones and the nose bleed we almost couldnot stop. I also was taking 80mg baby asperin daily. I have stopped the Niacin and the asperin and will talk to my Urologist soon..... Is there anyone that may shed light on this situation with Niacin ? Im in no way trying to put blame on a doctor, Im just trying to se if it was the Large amount of the Niacin mg I was taken daily that could have caused my problem.....

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Cora1003 (83), ladybud (22), writeleft (11), Deanne1962 (8), sweetfemale (6), montesflus (4), feelbad (3), lady1954 (3), grayfox (3), leea1206 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 06:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!